# SDR DLL14961596

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1361-1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE BELLY SKIN FROM FS 1363 TO 1453 BETWEEN STR 31 AND 32 AND BETWEEN STR 34 AND 35 WAS FOUND TO BE CORRODED.  THE CORROSION WAS CUT OUT AND A REPAIR FILLER/DOUBER WAS INSTALLED.
